Page 2 of 2 FirstFirst 12
Results 11 to 13 of 13

Thread: Just been prescribed mirtazapine.

  1. #11
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    33,117
    Ah, yeah you will be sleepy. That's the mirtazapine. But that should ease so it becomes more manageable
    I believe if you wear enough pretty lipstick, sparkly jewellery and great shoes, no one will notice the size of your ass

  2. #12
    Yeah, I'm only on a half dose to start with until my body gets used to it then onto a full dose after a week. The doctor said I would feel pretty drowsy if he put me on the full amount straight away.

  3. #13
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    62,100
    I know my husband is on another anti D which makes him really drowsy too, but he always says that if that's the worst side effect that he's going to have whilst being more stable then he's happy to be a little drowsy whenever a dose needs to be changed.
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •